JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4422

Title: 楕円暗号の数理
Authors: 小山, 謙二
宮地, 充子
内山, 成憲
Keywords: 楕円曲線
Issue Date: 1999-08
Publisher: 電子情報通信学会
Magazine name: 電子情報通信学会論文誌 A
Volume: J82-A
Number: 8
Start page: 1212
End page: 1222
Abstract: 楕円暗号の数理について,その主要なトピックスについて解説する.
Rights: Copyright (C)1999 IEICE. 小山 謙二, 宮地 充子, 内山 成憲, 電子情報通信学会論文誌 A, J82-A(8), 1999, 1212-1222. http://www.ieice.org/jpn/trans_online/ (許諾番号:08RB0089)
URI: http://hdl.handle.net/10119/4422
Material Type: publisher
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C-456.pdf463KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology